# SDR UALA2013022501111

- Difficulty date: February 22, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 69,863 hours, 9,854 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE AND SURGE DURING TAKEOFF AND LANDING.  ON ARRIVAL INBOUND CREW REPORT LEFT ENGINE GOT NOISE AND SURGE DURING TAKEOFF AND DESCENT, CHECKED NO PL FAULT, NO EXISTING FAULT, NO FAULT HISTORY, AND NO EXCEED INDICATION.  BOTH ENGINE RUN UP, CHECKED BLEED AIR NORMAL, NO ABNORMALITIES FOUND.
